ARPN Journal of Science and Technology Logo

ARPN Journal of Science and Technology >> Volume 7, Issue 1, January 2017

ARPN Journal of Science and Technology

Statistically Convergent Double Sequence Spaces in n-NORMED Spaces

Full Text Pdf Pdf
Author Vakeel A. Khan, Sabiha Tabassum and Ayhan Esi
ISSN 2225-7217
On Pages 991-995
Volume No. 2
Issue No. 10
Issue Date December 01, 2012
Publishing Date December 01, 2012
Keywords Double sequence spaces, Natural density, Statistical convergence, Statistically Cauchy sequence, n-norm.


The concept of statistical convergence was introduced by Stinhauss[21] in 1951. M. Gurdal and S.Pehlivan[9] de ned statistical convergence in 2-normed spaces in 2009. In this paper, we study statistical convergence of double sequence spaces in n-normed spaces. We show that some properties of statistical convergence of double sequences also hold in n-normed spaces. The results here in proved are analogus to those by Vakeel.A.Khan and Sabiha Tabassum [ Appllied Mathematics, Scienti c Research Publishing, USA,2(4)(2011):398-402].

    Journal of Computing | Journal Management System | Journal of Mechatrnoics | Journal of Systems and Software     
2012 ARPN Publishers